Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Noncommutative decomposition theorems in Riesz spaces


Authors: Paolo De Lucia and Pedro Morales
Journal: Proc. Amer. Math. Soc. 120 (1994), 193-202
MSC: Primary 28B05; Secondary 03C15, 06A06, 46L50
MathSciNet review: 1203982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that an additive function defined on an orthomodular poset and taking its values in the positive cone of a normed Riesz space admits a Lebesgue Decomposition and a Yosida-Hewitt Decomposition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B05, 03C15, 06A06, 46L50

Retrieve articles in all journals with MSC: 28B05, 03C15, 06A06, 46L50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1203982-0
PII: S 0002-9939(1994)1203982-0
Keywords: Orthomodular poset, normed Riesz space, Hilbert space, additive function, completely additive function
Article copyright: © Copyright 1994 American Mathematical Society